Concordia University



Xiaowen Zhou, PhD

Full Professor, Mathematics and Statistics

Office: S-LB 921-19 
J.W. McConnell Building,
1400 De Maisonneuve Blvd. W.
Phone: (514) 848-2424 ext. 3220


Ph.D.:  University of California (Berkeley), U.S.A. 1999

Research interests

Measure-Valued Stochastic Processes, Levy Processes, Mathematical Population Genetics

Teaching activities

Winter 2019

STAT250: Statistics 
STAT452: Introduction to Stochastic Processes


Some recent preprints

Wang, W. and Zhou, X. (2018). A draw-down reflected spectrally negative Levy process. arXiv:1812.06923. 

Li, P.S. and Zhou, X. (2018). Integral functionals for spectrally positive Levy processes. arXiv:1809.05759.

Foucart, C., Li P.S. and Zhou, X. (2019). Time-changed spectrally positive Levy processes starting from infinity. arXiv:1901.10689. 

Some recent papers

Li, Z., Liu, H., Xiong, J. and Zhou, X. (2013). The irreversibility and an SPDE for the generalized Fleming-Viot processes with mutation. Stochastic Processes and their Applications 123, 4129-4155. 

Li, B. and Zhou X. (2013). The joint Laplace transforms for diffusion occupation times. Advances in Applied Probability 45,1049-1067. 

Zhou, X. (2014) On criteria of  disconnectedness for $\Lambda$-Fleming-Viot support. Electronic Communications in Probability 19 no 53, 1-16. 

Loeffen R.,  Renaud, J.-F. and Zhou, X. (2014). Occupation times of intervals until first passage times for spectrally negative Levy processes. Stochastic Processes and their Applications 124, 1408-1435. 

Li, Y. and Zhou, X. (2014). On pre-exit joint occupation times for spectrally negative Levy processes. Statistics and Probability Letters 94, 48-55. 

Liu, H. and Zhou X. (2015). Some support properties  for a class of $\Lambda$-Fleming-Viot processes. Annales de L'Institut Henri Poincare (B) Probabilites et Statistiques, 1076-1101. 

Li, Y., Zhou, X. and Zhu, N. (2015). Two-sided discounted potential measures for spectrally negative Levy processes. Statistics and Probability Letters 100, 67-76. 

Albrecher, H., Ivanovs, J. and Zhou, X.(2016). Exit identities for a Levy processes observed at Poisson arrival times. Bernoulli 22, 1364-1382.   

Wang, L., Yang, X. and Zhou, X. (2017). A distribution-function-valued SPDE and its applications. Journal of Differential Equations 262, 1085-1118. 

Yang, X. and Zhou, X. (2017). The pathwise uniqueness of solution to a SPDE driven by $\alpha$-stable noise with Holder continuous coefficient. Electronic Journal of Probability 22, no. 4, 1-48. 

Avram, F.,  Vu, N. L. and Zhou, X.(2017). On taxed spectrally negative Levy processes with draw-down stopping. Insurance, Mathematics and Economics 76, 69-74. 

Li, B. and Zhou, X. (2018) On  weighted occupation times for refracted spectrally negative Levy processes. Journal of Mathematical Analysis and Applications 466, 215-237. 

Wang, W. and Zhou, X. (2018).  General draw-down based de Finetti optimization for spectrally negative Levy risk processes. Journal of Applied Probability 55(2018), 1-30. 

Li, P. S., Yang, X. and Zhou, X. (2019). A general continuous-state nonlinear branching process. Accepted. Annals of Applied Probab. arXiv: 1708.01560.

Li, B. and Zhou, X. (2019). Local times for spectrally negative Levy processes. Accepted. Potential Analysis. 

Zheng, J.,  Xiong, J. and  Zhou X. (2019). Unique strong solutions of Levy processes driven stochastic differential equations with discontinuous coefficients. Accepted. Stochastics. 

Li, B., Vu, N. L.  and Zhou, X. (2019). Exit problems for general draw-down times of spectrally negative Levy processes. Accepted. Journal of Applied Probability. arXiv: 1702.07259.    

Back to top Back to top

© Concordia University